Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 148, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Sep 30, 2007, 6:59 PM CDT for Crawford County, Vernon County, Wisconsin; Allamakee County, Clayton County, Iowa. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 30, 2007, 6:59 PM CDT (23:59 UTC)
- Expired
- Sep 30, 2007, 7:45 PM CDT
- In force
- 46 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
Counties Allamakee County, IA, Clayton County, IA, Crawford County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 62 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 12.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1947 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 302359
SVRARX
IAC005-043-WIC023-123-010045-
/O.NEW.KARX.SV.W.0148.070930T2359Z-071001T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
659 PM CDT SUN SEP 30 2007
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ALLAMAKEE COUNTY IN NORTHEAST IOWA...
NORTHEASTERN CLAYTON COUNTY IN NORTHEAST IOWA...
CRAWFORD COUNTY IN SOUTHWEST WISCONSIN...
WESTERN VERNON COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 745 PM CDT
* AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM NEW ALBIN TO
MARQUETTE TO GARNAVILLO...AND MOVING NORTHEAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LANSING AROUND 700 PM...
PRAIRIE DU CHIEN AROUND 705 PM...
VIROQUA AROUND 730 PM...
TREES WERE REPORTED DOWN IN MONONA IN CLAYTON COUNTY AT 650 PM.
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4300 9103 4299 9114 4287 9122 4350 9129
4351 9124 4353 9123 4373 9069 4345 9066
4319 9068
TIME...MOT...LOC 2359Z 231DEG 37KT 4346 9127 4310 9120
4294 9122
$$
BINAU4 follow-up statements
000
WWUS53 KARX 010015
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
714 PM CDT SUN SEP 30 2007
IAC005-043-WIC023-123-010045-
/O.CON.KARX.SV.W.0148.000000T0000Z-071001T0045Z/
ALLAMAKEE IA-CLAYTON IA-VERNON WI-CRAWFORD WI-
714 PM CDT SUN SEP 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CRAWFORD...WESTERN VERNON...NORTHEASTERN CLAYTON AND EASTERN
ALLAMAKEE COUNTIES...
AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM NEW
ALBIN TO HARPERS FERRY TO PRAIRIE DU CHIEN...MOVING NORTHEAST AT 40
MPH.
THESE STORMS DOWNED LARGE TREES AND A FEW POWERLINES IN MONONA IN
CLAYTON COUNTY AT 650 PM. DAMAGING WINDS WILL CONTINUE TO BE
POSSIBLE WITH THESE STORMS. SEEK SHELTER NOW.
* SEVERE THUNDERSTORMS WILL BE NEAR...
VIROQUA AROUND 730 PM...
WESTBY AROUND 735 PM...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4300 9103 4299 9114 4287 9122 4350 9129
4351 9124 4353 9123 4373 9069 4345 9066
4319 9068
TIME...MOT...LOC 0014Z 231DEG 37KT 4355 9109 4328 9103
4303 9105
$$
BINAU000
WWUS53 KARX 010026
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
726 PM CDT SUN SEP 30 2007
IAC005-043-010036-
/O.CAN.KARX.SV.W.0148.000000T0000Z-071001T0045Z/
ALLAMAKEE IA-CLAYTON IA-
726 PM CDT SUN SEP 30 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAYTON AND
EASTERN ALLAMAKEE COUNTIES IS CANCELLED...
LAT...LON 4319 9069 4300 9103 4299 9115 4313 9117
4325 9107 4331 9107 4337 9120 4343 9120
4345 9123 4353 9123 4373 9069 4348 9066
TIME...MOT...LOC 0026Z 233DEG 40KT 4363 9092 4337 9086
4308 9092
$$
WIC023-123-010045-
/O.CON.KARX.SV.W.0148.000000T0000Z-071001T0045Z/
VERNON WI-CRAWFORD WI-
726 PM CDT SUN SEP 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CRAWFORD AND WESTERN VERNON COUNTIES...
AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM
VIROQUA TO 14 MILES SOUTH OF VIROQUA TO 10 MILES EAST OF PRAIRIE DU
CHIEN...MOVING NORTHEAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL CENTRAL VERNON COUNTY AT 740 PM
RURAL NORTHEASTERN CRAWFORD COUNTY AT 740 PM
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4319 9069 4300 9103 4299 9115 4313 9117
4325 9107 4331 9107 4337 9120 4343 9120
4345 9123 4353 9123 4373 9069 4348 9066
TIME...MOT...LOC 0026Z 233DEG 40KT 4363 9092 4337 9086
4308 9092
$$
BINAU000
WWUS53 KARX 010034
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
733 PM CDT SUN SEP 30 2007
WIC023-123-010045-
/O.CON.KARX.SV.W.0148.000000T0000Z-071001T0045Z/
VERNON WI-CRAWFORD WI-
733 PM CDT SUN SEP 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CRAWFORD AND WESTERN VERNON COUNTIES...
AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM
WESTBY TO 13 MILES SOUTH OF VIROQUA TO 9 MILES WEST OF BOSCOBEL...
MOVING NORTHEAST AT 45 MPH.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4319 9069 4300 9103 4299 9115 4313 9117
4325 9107 4331 9107 4337 9120 4343 9120
4345 9123 4353 9123 4373 9069 4348 9066
TIME...MOT...LOC 0033Z 233DEG 40KT 4367 9082 4341 9077
4312 9083
$$
BINAU000
WWUS53 KARX 010043
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
743 PM CDT SUN SEP 30 2007
WIC023-123-010053-
/O.EXP.KARX.SV.W.0148.000000T0000Z-071001T0045Z/
VERNON WI-CRAWFORD WI-
743 PM CDT SUN SEP 30 2007
...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD AND WESTERN VERNON
COUNTIES EXPIRES AT 745 PM CDT...
THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.
STRONG STORMS ARE STILL POSSIBLE. THEREFORE...PERSONS ARE URGED TO
STAY TUNED TO YOUR FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER
INFORMATION.
LAT...LON 4319 9069 4300 9103 4299 9115 4313 9117
4325 9107 4331 9107 4337 9120 4343 9120
4345 9123 4353 9123 4373 9069 4348 9066
TIME...MOT...LOC 0043Z 233DEG 40KT 4373 9069 4347 9064
4318 9071
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 3:11 PM CDT, 3 hours 48 minutes earlier.
Area forecast discussion, Sep 30, 3:11 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 311 PM CDT SUN SEP 30 2007 .SHORT TERM...THROUGH TUESDAY NIGHT MAIN FORECAST CONCERN IS WITH THE RAIN CHANCES THROUGH THE PERIOD. SURFACE ANALYSIS THIS AFTERNOON SHOWS AN AREA OF LOW PRESSURE OVER EASTERN NEBRASKA NEAR KOLU. LOCAL AND REGIONAL RADARS SHOWING SOME ACTIVITY OVER THE NORTHERN PART OF THE FORECAST AREA WITH OTHER ACTIVITY CLOSER TO THE LOW AND COLD FRONT. STILL LOOKING AT A POTENT STORM SYSTEM JUST WEST OF THE AREA TO IMPACT THE REGION TONIGHT. THE TRACK OF THE WHOLE SYSTEM IS NOW A LITTLE FARTHER SOUTH THAN PREVIOUS MODEL RUNS. HOWEVER...WILL STILL SEE SIGNIFICANT FORCING TO GENERATE WIDESPREAD RAIN TONIGHT...BUT SEVERE THREAT MAY BE PUSHED SOUTH AND LIMITED TO A VERY NARROW TIME WINDOW BEFORE THE INSTABILITY WANES. AS FOR THE FORCING...BETWEEN 24 AND 30 PVU/S OF VORTICITY ADVECTION IS EXPECTED THIS EVENING FROM THE SHORT WAVE TROUGH IN THE 500 TO 300 MB LAYER. GOOD DIVERGENCE ALOFT EXPECTED ON THE NORTH SIDE OF THE UPPER LEVEL LOW AND IN THE LEFT EXIT REGION OF THE 300 MB JET. ALSO...STILL EXPECT MODERATE TO STRONG LOW LEVEL FRONTOGENESIS AND FN VECTOR CONVERGENCE ALONG THE FRONT AS IT COME THROUGH. THE GFS STILL SHOWS UP TO 500 J/KG OF ML CAPE AVAILABLE THIS EVENING FROM ABOUT INTERSTATE 90 AND SOUTH. WITH THE FARTHER SOUTH TRACK OF THE SYSTEM...TORNADO THREAT LOOKS TO BE PRETTY MINIMAL BUT STILL SUFFICIENT SHEAR TO SUPPORT DAMAGING WINDS. WITH THE SOMEWHAT SLOWER ARRIVAL OF THE SYSTEM AND THE MORE SOUTHWARD TRACK...EXPECT TO SEE MORE RAIN OVER THE AREA AFTER MIDNIGHT IN THE DEFORMATION ZONE AND GENERALLY RAISED POPS FOR MUCH OF THE AREA. THIS ALSO CARRIES OVER INTO MONDAY MORNING AND BROUGHT SOME LOW END POPS BACK AS FAR WEST AS THE MISSISSIPPI RIVER. AFTER MONDAY MORNING...A SHORT PERIOD OF SHORT WAVE RIDGING WILL BE OVER THE AREA BEFORE THE NEXT FAST MOVING SYSTEM STARTS TO APPROACH LATE MONDAY NIGHT. MODELS HAVE TRENDED LESS AMPLIFIED WITH THIS SYSTEM WHICH LEADS TO A QUICKER ARRIVAL. A NARROW BAND OF 20 TO 25 PVU/S OF VORTICITY ADVECTION EXPECTED TO COME ACROSS DURING THE DAY TUESDAY. SINCE THE SYSTEM IS LESS AMPLIFIED...DIVERGENCE ALOFT IS NOT NEARLY AS IMPRESSIVE AS WITH THE SYSTEM FOR TONIGHT BUT SHOULD STILL SEE SOME FROM THE RIGHT ENTRANCE REGION OF THE 300 MB JET. HOWEVER...LOW LEVEL FRONTOGENESIS AND FN VECTOR CONVERGENCE IS ONLY WEAK WITH SOME STRENGTHENING EXPECTED DURING THE AFTERNOON OVER THE FAR EAST. MAIN ADJUSTMENTS TO THE PREVIOUS FORECAST WAS SPEED UP THE TIMING OF THE SYSTEM FOR TUESDAY AFTERNOON AND EVENING. THIS LEADS TO HAVING LIKELY POPS FOR THE ENTIRE AREA DURING THE AFTERNOON AND THEN GOING DOWN TO CHANCE FOR THE EVENING WITH ONLY SOME LOW END CHANCE POPS AFTER MIDNIGHT TUESDAY ACROSS THE FAR EAST. SEVERE THREAT WITH THIS SYSTEM LOOKS PRETTY MINIMAL AS THE GFS SHOWS NO SURFACE BASED CAPE BUT THERE MAY BE AROUND 250 J/KG OF ELEVATED CAPE ABOVE 1 KM. .LONG TERM...WEDNESDAY THROUGH SUNDAY MEDIUM RANGE MODELS IN VERY GOOD AGREEMENT TODAY. UPPER AIR PATTERN EXPECTED TO START OUT ZONAL BUT GRADUALLY TRANSITION TO A SOUTHWEST FLOW AHEAD OF A LONG WAVE TROUGH. THIS SYSTEM IS THEN EXPECTED TO CROSS THE CENTRAL PART OF THE COUNTRY NEXT WEEKEND DRIVING A COLD FRONT ACROSS THE AREA. AS THE FLOW TRANSITIONS...BOTH THE ECMWF AND GFS SHOW A GOOD LOW LEVEL WARM AIR ADVECTION REGIME SETTING UP OVER THE AREA THURSDAY NIGHT. THE BEST MOISTURE TRANSPORT LOOKS TO BE INTO MINNESOTA CATCHING THE WESTERN PARTS OF THE FORECAST AREA. BASED ON THIS...WILL ADD SOME POPS IN FOR THURSDAY NIGHT AND CARRY THESE INTO FRIDAY TO CATCH THE LINGERING ACTIVITY AS IT TRANSITIONS OUT OF THE REGION. THE BEST CHANCE FOR RAIN CURRENTLY LOOKS TO BE SATURDAY AND SATURDAY NIGHT AS THE LONG WAVE TROUGH AND COLD FRONT WORK ACROSS THE AREA. ONLY REAL TEMPERATURE ADJUSTMENTS WERE TO START RAISING VALUES AHEAD OF THE COLD FRONT FROM THURSDAY INTO SATURDAY. && .AVIATION... THUNDERSTORMS AND ASSOCIATED THREATS /CONVECTIVE WINDS AND POTENTIAL HAIL AS WELL AS IFR VSBYS IN +RA/ WILL AFFECT THE KRST/KLSE TAF SITES THROUGH THE EARLY EVENING HOURS BEFORE LOSS OF INSTABILITY TRANSITIONS THREATS OVER TO MVFR VISIBILITIES IN MODERATE RAIN AS LOW PRESSURE CROSSES NORTHERN IOWA INTO WISCONSIN TONIGHT. EXPECT A HIGH COVERAGE OF SHOWERS AND THUNDERSTORMS ACROSS THE SITES FROM MID AFTERNOON THROUGH EARLY EVENING...BEFORE ACTIVITY BECOMES MORE SCATTERED AFTER 03Z OR SO. AS COLD FRONT SHIFTS THROUGH THE SITES FROM 04Z-06Z...EXPECT SFC WINDS TO TURN NWLY WITH POTENTIAL FOR MVFR OR EVEN IFR CEILINGS IN STRATOCUMULUS FIELD WITH THE ARRIVAL OF THE COOLER AIR. THIS WOULD BE EXPECTED TO IMPACT SITES IN THE 06Z-14Z TIMEFRAME BEFORE DRIER AIR AND INCREASED MIXING BEGINS TO BREAK THE LOW CEILINGS ON MONDAY MORNING. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...04 AVIATION...BINAU
Hazardous weather outlook, Sep 30, 1:53 PM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 153 PM CDT SUN SEP 30 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-011000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 153 PM CDT SUN SEP 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE BETWEEN 5 PM AND 9 PM OVER PORTIONS OF THE AREA AS A STRONG WEATHER SYSTEM ALOFT AND SURFACE LOW PRESSURE MOVE THROUGH IOWA. ONGOING THUNDERSTORMS IN SOUTHEAST MINNESOTA ARE NOT EXPECTED TO BE SEVERE THROUGH THE MIDDLE AFTERNOON HOURS. THE GREATEST POTENTIAL FOR SEVERE WEATHER WILL REMAIN WEST OF THE MISSISSIPPI RIVER...IN THE LATE AFTERNOON AND EARLY EVENING HOURS. WHILE A SEVERE STORM OR TWO MAY CROSS OVER THE MISSISSIPPI RIVER THIS EVENING...STORMS WILL GRADUALLY WEAKEN AFTER SUNSET AND THE STORMS PRESS FURTHER INTO WISCONSIN. THE MAIN THREATS FROM THESE STORMS...SHOULD THEY BECOME SEVERE...WILL BE HAIL TO THE SIZE OF NICKELS AND WIND GUSTS TO 65 MPH. HOWEVER...CONDITIONS MAY COME TOGETHER OVER PORTIONS OF NORTHEAST IOWA AND EXTREME SOUTHEAST MINNESOTA TO SUPPORT THE DEVELOPMENT OF A FEW TORNADOES. THE TORNADO THREAT IS OF A MUCH LOWER PROBABILITY THAN LARGE HAIL OR DAMAGING WINDS...BUT REMAINS POSSIBLE NONETHELESS. IN ADDITION...SOME LOCATIONS MAY PICK UP A QUICK 1 TO 2 INCHES OF RAINFALL THROUGH THE AFTERNOON AND EVENING. THIS MAY LEAD TO PONDING IN LOW LYING AREAS...AND ALSO IN URBANIZED AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER STRONG LOW PRESSURE SYSTEM WILL PROVIDE A CHANCE OF THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE ON TUESDAY AFTERNOON AND EVENING. AT THIS TIME...DAMAGING WINDS AND LARGE HAIL LOOK TO BE THE MAIN SEVERE WEATHER THREATS. ADDITIONAL THUNDERSTORM CHANCES WILL BE FOUND FROM FRIDAY THROUGH SATURDAY AS YET ANOTHER LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. IT IS STILL TOO EARLY TO DISCERN THE SEVERE THUNDERSTORM POTENTIAL FOR THIS TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY...ESPECIALLY ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA...BETWEEN 5 AND 9 PM. GROUPS IN WISCONSIN WILL WANT TO MONITOR UPSTREAM THUNDERSTORM ACTIVITY AND BE PREPARED TO DEPLOY IF STORMS REMAIN SEVERE INTO THE EVENING HOURS. IN ADDITION...THERE MAY BE ANOTHER NEED FOR SPOTTER ACTIVATION ACROSS THE ENTIRE AREA ON TUESDAY AFTERNOON AND EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BOYNE/BINAU
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.